# SDR SIMA20150418003

- Difficulty date: April 18, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,921 hours, 23,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12306513007
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE 1 EXTERNAL SKIN HAS A DENT BETWEEN FRAME 3 - 4, BETWEEN STRINGER 13L - 15L.  REPAIRED FWD FUSELAGE 1 EXTERNAL SKIN DENT IAW ERS-EM-53MR-1231.
